# SDR DALA201910306282

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOCATED BTW FR20 TO FR21 AT FWD GALLEY AREA, REPLACED SEAT TRACK -Y765 AND FASTENER LOC. FR.12 TO FR.24 IN PASSENGER CABIN AS PER A320 SRM 51-72-11; DRAWING D53112812
